# SDR CALA0001281

- Difficulty date: August 20, 2000
- Submitted: August 21, 2000
- Operation: Air carrier
- Aircraft: N35832
- Make and model: Doug DC-9-82
- Aircraft serial: 49492
- Aircraft time: 42,467 hours, 20,118 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Gouged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT WING LOWER PANEL NR 1222C GOUGED.  THE PANEL WAS REMOVED AND A NEW PANEL WAS INSTALLED IAW SRM 57-30-3, FIGURE 3 AND 51-10-3.
